# SDR SWAA2022081029350

- Difficulty date: July 14, 2022
- Submitted: August 10, 2022
- Operation: Air carrier
- Aircraft: N951WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36665
- Aircraft time: 39,132 hours, 23,683 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Panel
- Condition: Debonded
- Location: R/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/W L/E PANEL 621YB CONER METAL STRIP DISBONDED / [01] IDENTIFIED PANEL 621YB MATERIAL IAW SRM 57-41-01-0I-4; FIGURE 2; SHEET1; TABLE 2; ITEM [1].   CLEANED PANEL AND REMOVED FINISH TO EVALUATE DAMAGE IAW AMM 51-21-11-150-815 PARA. 17. C. AND D   REMOVED (2 EA.) BACKUP PLATES TO FACILITATE EVALUATION IAW SRM 51-40-02-0G-0 PARA 4.E. FIG 8.   REMOVED BONDED ALUMINUM FOIL TO FACILITATE EVALUATION IAW SRM 51-70-14-2R-3 PARA 4.A.(1).-(2).   VISUAL INSPECTION FOUND NO SIGNS OF METAL STRIP DISBOND IAW SRM 51-10-02-0G-0 PARA 4. (5)..   INNER SURFACE FOIL TO BE REPLACED IAW 51-70-14-2R-3.  PANEL TO BE REFINISHED IAW AMM 51-21-99-300-802;[02] UPDATED MEASUREMENTS.;[03] CORRECTION FOR LINE 1; 'INNER SURFACE FOIL TO BE REPLACED IAW 51-70-14-2R-3' SHOULD READ 'INNER SURFACE FOIL TO BE REPLACED IAW SRM 51-70-14-2R-3.';[04] VERIFIED CORRECTIVE ACTIONS 1-3;[05] UPON FURTHER INVESTIGATION FOUND CRACK FROM FASTENER HOLE TO EDGE OF PANEL AT FWD; I/B CORNER THAT IS OUT OF ALLOWABLE LIMITS IAW SRM 57-41-01-1A-1 PARA 4. A. (5) (A).   REPAIR TO BE COMPLETED IAW SRM 51-70-05-2R-6 AS GIVEN IN SRM 57-41-01-2R-1 PARA 4. B. (2) AND TABLE 202.;[06] VALIDATED REPAIR OF SRM 51-70-05-2R-6 AS GIVEN IN SRM 57-41-01-2R-1 PARA 4. B. (2) AND TABLE 202;
